# SDR 2025FA0000495

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: General aviation
- Aircraft: N450VV
- Make and model: Piper PA-44-180
- Aircraft serial: 4496113
- Aircraft time: 6,994 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: P4697
- Part serial: CR641
- Condition: Collapsed
- Location: Zone 500
- Part time: 298 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, B, A

## Discrepancy

AIRCRAFT INSPECTED AFTER EMERGENCY LANDING AT OFFUTT AFB, NE.  DETERMINED LH FUEL TANK TO BE EMPTY AND LH FUEL GAUGE READING 20 GALLONS.  FUELED AIRCRAFT AND RAN, NO DISCREPANCIES NOTED.  AIRCRAFT FLOWN BACK TO CBF AIRPORT.  DRAINED FUEL FROM AIRCRAFT.  REMOVED LH FUEL CELL ACCESS PANEL.  FOUND FUEL BLADDER TO HAVE COLLAPSED ON ITSELF.  FOUND AFT PORTION OF BLADDER DISLODGED FROM VELCRO.  STRAIGHTENED FUEL BLADDER AND REATTACHED TO EXISTING VELCRO.  ADDED NEW PIECE OF VELCRO TO TANK TO HELP MAINTAIN SHAPE OF TANK.  REINSTALLED ACCESS PANEL WITH NEW GASKET.  REMOVED RH FUEL CELL ACCESS PANEL, FUEL BLADDER, NO DISCREPANCIES NOTED.  REINSTALLED ACCESS PANEL WITH NEW GASKET.  REFUELED AIRCRAFT, VERIFYING ACCURACY OF FUEL GAUGES DURING REFUELING, NO LEAKS DETECTED.  RAN AIRCRAFT, NO DISCREPANCIES NOTED.  LH FUEL TANK P/N P4697 S/N CR641 (FFC MANUFACTURING) WAS INSTALLED IN THIS AIRCRAFT NEW ON 26SEP2024, IT CURRENTLY HAS 298.2 HOURS TOTAL TIME.  DURING TROUBLESHOOTING AND INSPECTION IT APPEARS FUEL CELL IS EXTREMELY PLIABLE (PREVIOUS TANK MORE RIGID AND KEPT SHAPE MUCH BETTER) AND INSUFFICIENT ATTACHMENTS.
